# SDR AALA201708159024

- Difficulty date: August 11, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 53,015 hours, 21,331 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: C17001BA01
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  JUST AFTER T/O, FO AIRSPEED BEGAN TO DECREASE, ALTITUDE ALSO DIFFERED FROM CA. ACCOMPANIED BY IAS DISAGREE, ALT DISAGREE, ALT EEC - BOTH ENGINES AND SPEED TRIM FAIL ON RECALL (CLEARED WITH MASTER CAUTION).  AN EMERGENCY WAS DECLARED WITH APPROACH.  DURING DESCENT, ACCOMPLISHED QRH PROCEDURES.  AS DESCENT CONTINUED THRU 11,800 FO AIRSPEED AND ALT BEGAN TO RECOVER. FROM 3000 TO LANDING FO AND CA SPEED AND ALT MATCHED.  MAINTENANCE TROUBLESHOT FOS PITOT STATIC SYST. REPLACED FO STATIC ADM IAW AMM 34-21-04.  FLUSHED PITOT AND STATIC LINES IAW MM 34-11-00. RIGHT STATIC SYSTEM FULL RANGE LEAK TEST & PITOT ALSO.  (SEE ALSO SDR AALA201708159039)
